MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA, COMBINED MACHINE

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA, COMBINED MACHINE
Model Number 8000.COM01
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation showed that the printer was defect.We see this as an incident.Replacement has already been send.The cause was determined to be a software issue.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4) ).Details of this activity were discussed with cdrh office of compliance ((b)(4)) during a tele-conference on 05/31/2017.The risk identified was cornea injury/trauma.Therefore determined to be reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A facility in (b)(6) has reported the following: "can you please make a complaint phaco suddenly stops working, error message not known." sample was returned.All information has been disclosed.No report of patient injury.

Brand Name
EVA, COMBINED MACHINE
Common Device Name
EVA, COMBINED MACHINE
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7283267
Report Number1222074-2018-00034
Device Sequence Number143646
Product Code HQC
UDI-Device Identifier08717872019642
UDI-Public08717872019642
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM01
Device Catalogue Number8000.COM01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2014
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1